# SDR DL767954412

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T15671
- Condition: Cracked
- Location: Ws 716
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER ACTUATOR OUTBOARD SUPPORT RIB AT WS 716 CRACKED IN HALF, IPC 57-11-53-03, ITEM 715.  REPLACED RIB.
